Differential and Integral Equations

The Davey Stewartson system in weak $L^p$ spaces

Vanessa Barros

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the global Cauchy problem associated to the Davey-Stewartson system in ${\mathbb{R}}^n,\ n=2,3$. Existence and uniqueness of the solution are established for small data in some weak $L^p$ space. We apply an interpolation theorem and the generalization of the Strichartz estimates for the Schrödinger equation derived in [9]. As a consequence we obtain self-similar solutions.

Article information

Differential Integral Equations, Volume 25, Number 9/10 (2012), 883-898.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35D05 35E15: Initial value problems 35Q35: PDEs in connection with fluid mechanics


Barros, Vanessa. The Davey Stewartson system in weak $L^p$ spaces. Differential Integral Equations 25 (2012), no. 9/10, 883--898. https://projecteuclid.org/euclid.die/1356012373

Export citation